# SDR 96ZZZX4642

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2616
- Make and model: Bell 206L-3
- Aircraft serial: 51418
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Restraint Spring
- Part number: 206033506101
- Condition: Bearing Worn
- Location: Transmission
- Component: LK0104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT SPRING BEARINGS WORN BEYOND LIMITS.  REPLACED BEARINGS, 2 EACH, P/N 206-033-509-003.
